MathSciNet Relay Station
MathSciNet bibliographic data
MR277125 (43 #2862) 65.67
Vaillancourt, Rémi On the stability of Friedrichs' scheme and the modified Lax-Wendroff scheme. Math. Comp. 24 1970 767–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement